×

Minkowski spaces with extremal distance from the Euclidean space. (English) Zbl 0374.46013


MSC:

46B99 Normed linear spaces and Banach spaces; Banach lattices
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Brunel, A.; Sucheston, L., On B-convex Banach spaces, Math. Systems Theory, 7, 294-299 (1974) · Zbl 0323.46018 · doi:10.1007/BF01795947
[2] Cohen, J. S., A characterization of inner product spaces using absolutely 2-summing operators, Studia Math., 38, 271-276 (1970) · Zbl 0203.43301
[3] Davis, W. J.; Johnson, W. B., Compact, non-nuclear operators, Studia Math., 51, 81-85 (1974) · Zbl 0286.47015
[4] Dvoretzky, A.; Rogers, C. A., Absolute and unconditional convergence in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A., 36, 192-197 (1950) · Zbl 0036.36303 · doi:10.1073/pnas.36.3.192
[5] Enflo, P., Banch spaces which can be given an equivalent uniformly convex norm, Israel J. Math., 13, 281-288 (1972) · Zbl 0259.46012 · doi:10.1007/BF02762802
[6] T. Figiel, J. Lindenstrauss and V. D. Milman,The dimension of almost spherical sections of convex bodies, Acta Math., to appear. · Zbl 0329.52003
[7] Giesy, D. P., On a convexity condition in normed linear spaces, Trans. Amer. Math. Soc., 125, 114-146 (1966) · Zbl 0183.13204 · doi:10.2307/1994591
[8] Gurarii, V. I.; Kadec, M. I.; Matsaev, V. I., Distances between finite dimensional analogs of the L_p spaces, Mat. Sb., 70, 112, 481-489 (1966) · Zbl 0168.10804
[9] James, R. C., Super reflexive spaces with bases, Pacific J. Math., 41, 409-419 (1972) · Zbl 0218.46011
[10] James, R. C., Uniformly non-square Banach spaces, Ann. Math., 80, 542-550 (1964) · Zbl 0132.08902 · doi:10.2307/1970663
[11] John, F., Extremum problems with inequalities as subsidiary conditions, 187-204 (1948), New York: Courant Anniversary Volume, New York · Zbl 0034.10503
[12] Kadec, M. I.; Snobar, M. G., Certain functionals on the Minkowski compactum, Mat. Zametki, 10, 453-457 (1971) · Zbl 0229.46018
[13] Kwapien, S., A linear topological characterization of inner-product spaces, Studia Math., 38, 277-278 (1970) · Zbl 0203.43302
[14] Larman, D. G.; Mani, P., Almost ellipsoidal sections and projections of convex bodies, Math. Proc. Camb. Phil. Soc., 77, 529-546 (1975) · Zbl 0318.52006 · doi:10.1017/S0305004100051355
[15] J. Lindenstrauss and L. Tzafriri,Classical Banach Spaces, Volume I, Hebrew University of Jerusalem, 1976. · Zbl 0259.46011
[16] B. Maurey, Private communication.
[17] Maurey, B.; Pisier, G., Series des variables aléatoires vectorielles indépendantes et priopriétés géométriques des espaces de Banach, Studia Math., 58, 45-90 (1976) · Zbl 0344.47014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.